# SDR 96ZZZX4236

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28618
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0707
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bracket
- Part number: 510232827
- Condition: Failed
- Location: Pilot Seat
- Part time: 3,400 hours
- Component: Gruman, 5102349501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN-UP, THE SEAT BRACKETS FAILED ALMOST SIMULTANEOUSLY ALLOWING THE PILOT'S SEAT BACK TO FALL INTO THE REAR SEAT AREA.  FAILURE APPEARS TO BE BENDING FATIGUE, A FLEXURE OF THESE ALUMINUM BRACKETS IS NOTED WHEN THE TOP OF THE SEAT IS PULLED AFT (PASSENGER EXITING THE AIRCRAFT).  THE LATER MODEL, AG5-B, HAS STEEL BRACKETS.  THERE WAS NO EVIDENCE OF A PREVIOUS CRACK PRIOR TO FAILURE.
